Noninformative priors for the two sample normal problem
M. Ghosh and
M-Ch. Yang
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 1996, vol. 5, issue 1, 145-157
Keywords: Noninformative; Two Sample; Jeffreys Priors; Reference Priors; Probability Matching; Marginalization Paradox (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02562686 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:5:y:1996:i:1:p:145-157
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/BF02562686
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().